# SDR ASAA0280445

- Difficulty date: October 28, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE BEYOND ROW 26.  REPAIRED AND REPOSITIONED CONNECTOR WIRE WHICH WAS SHORTING ON A PNEUMATIC DUCT.  (M)
